# SDR 2008UALA05489

- Difficulty date: August 27, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 71,191 hours, 11,545 cycles
- Engine: Pwa PW4060
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH MAIN TANKS FED WHILE THERE WAS 12000 LBS IN CENTER TANKS.  RIGHT MAIN TANK FED FASTER, IMBALANCE OF 2000 LBS.
